Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 17, Number 81
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On a general iterative method for the approximate solution of linear operator equations
W. V. Petryshyn PDF
Math. Comp. 17 (1963), 1-10
Incomplete Gamma functions for evaluating Erlang process probabilities
John R. B. Whittlesey PDF
Math. Comp. 17 (1963), 11-17
Note on the round-off errors in iterative processes
J. Descloux PDF
Math. Comp. 17 (1963), 18-27
Deterministic simulation of random processes
Joel N. Franklin PDF
Math. Comp. 17 (1963), 28-59
Transient motion of an elastic cable immersed in a fluid
H. Polachek, T. S. Walton, R. Mejia and C. Dawson PDF
Math. Comp. 17 (1963), 60-63
An integral containing the square of a Bessel function
J. N. Newman and Werner L. Frank PDF
Math. Comp. 17 (1963), 64-70
Two high-order correct difference analogues for the equation of multidimensional heat flow
Jim Douglas and James E. Gunn PDF
Math. Comp. 17 (1963), 71-80
Matrix assignments and an associated $\min \max$ problem
T. A. Porsching PDF
Math. Comp. 17 (1963), 81-84
Formulas for integrals of products of associated Legendre or Laguerre functions
James Miller PDF
Math. Comp. 17 (1963), 84-87
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 17 (1963), 88-99
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 17 (1963), 88-99
Table Errata
PDF
Math. Comp. 17 (1963), 100-103
Table Errata
PDF
Math. Comp. 17 (1963), 100-103
Corrigenda
PDF
Math. Comp. 17 (1963), 104-104
Corrigenda
PDF
Math. Comp. 17 (1963), 104-104